# SDR P2EA2001V0007

- Difficulty date: October 19, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK WAS FOUND THE FWD CARGO DOOR, FWD LOWER CORNER CROSS BEAM CRACKED. FWD CARGO DOOR CROSS BEAM FWD T CHORD AND PERFORMED PREVENTIVE MODIFICATION IAW SB 737-52A1100 REV 4, SECTION III FIG 4 AND 6.
